Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Certain singularities of point transformations in space of three dimensions


Author: S. E. Urner
Journal: Trans. Amer. Math. Soc. 13 (1912), 232-264
MSC: Primary 53A99
DOI: https://doi.org/10.1090/S0002-9947-1912-1500916-8
MathSciNet review: 1500916
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 53A99

Retrieve articles in all journals with MSC: 53A99


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1912-1500916-8
Article copyright: © Copyright 1912 American Mathematical Society